# SDR CALA2022013100280

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 117,796 hours, 18,449 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Skin
- Part number: NA
- Condition: Missing
- Location: Eng2 Nose Cowl
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 ENGINE 2 NOSE COWL HAS A 19"X12" (228 SQUARE INCHES) PIECE OF THE EXTERNAL HONEYCOMB SKIN MISSING AT APPROXIMATELY THE 2 O''CLOCK POSITION. A/C ARRIVED IN IAH FROM ORD, FLIGHT 2675 IN THIS CONDITION. PERFORMED A VISUAL CHECK AND COULD NOT LOCATE MISSING PIECE. PERFORMED VISUAL INSPECTION OF AFFECTED AREA AND LOWER WING AREA AND FLIGHT CONTROLS. REFERENCE LOGPAGE 7898070 FOR CORRECTIVE ACTION ON ENG.#2 NOSE COWLING. OK TO CONTINUE.
